# SDR USAAF98058

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11373
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Air Filter
- Part number: 1313745
- Condition: Contaminated
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2053 - EN ROUTE PHL/BNA, AT FL 310, CREW RECEIVED THE CABIN PRESSURE CONTROL CHANNEL FAULT MESSAGE ON THE MFDU.  THE CABIN ALTITUTDE BEGAN TO CLIMB AT APPROXIMATELY 2,000 FPM.  THE CREW COULD NOT SATISFACTORILY CONTROL THE PRESSURIZATION IN MANUAL MODE.  THE FLIGHT DESCENDED AND THEN DIVERTED TO CLT, AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE OUTFLOW VALVE FILTER IN ZONE 165 CONTAMINATED AND REPLACED IT.  (X)
